MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the foley catheter was placed at 11:00 am in the patient who was in labor and had epidural.Per report, the foley catheter was noted draining well until 01:44 pm when the patient was taken to the operating room for caesarian section after it was noted that her cervical dilation was arrested potentially from bladder distention.The foley catheter reportedly was "milked" and it started to drain.It was reported that there was no specific issue identified as potential reason for foley catheter not draining the patient's bladder.The patient did not require a foley catheter re-insertion after the incident.There was no serious injury reported related to the event.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample was returned for evaluation and the reported issue of a non-draining foley catheter was not confirmed.It was noted that the catheter had been working properly until the patient was in the operating room, and that "milking" the catheter allowed for drainage.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient with foley catheter in place, who was in labor, developed bladder distention and arrest of cervical dilation.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7641547
Report Number1417592-2018-00062
Device Sequence Number16189010
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date06/30/2019
Device Catalogue NumberURO170816S
Device Lot Number17ZM7516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age41 YR
Patient Weight69